# SDR ABXA9800033

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Part number: 9955840511
- Condition: Corroded
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT TRAPEZODIAL PANEL UPPER HORIZONTAL FLANGE EXFOLIATED AND CRACKED.  REPLACED TRAPEZODIAL PANEL IAW DC9 S/B 53-182 AND DC9 SRM 51-30-1.
